# SDR DL76G070317

- Difficulty date: April 11, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 68,775 hours, 15,449 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Part number: 7002086001
- Part serial: 10742
- Condition: Overheated
- Location: Fwd Cbn
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MID CABIN PROJ OVERHEATED WITH WHITE SMOKE AND ELECTRICAL ODOR.  INSTALLED FWD VIDEO PROJ.  MID PROJ PREVIOUSLY REPLACED WITH  PROJ PER EA 01-461217-14, AND FWD POSITION EMPTY.  MCO AND P REMOVED.
